Sonja Cox
TitelGeciteerd doorJaar
Local Lipschitz continuity in the initial value and strong completeness for nonlinear stochastic differential equations
S Cox, M Hutzenthaler, A Jentzen
arXiv preprint arXiv:1309.5595, 2013
362013
Vector-valued decoupling and the Burkholder–Davis–Gundy inequality
S Cox, M Veraar
Illinois Journal of Mathematics 55 (1), 343-375, 2011
302011
Pathwise Hölder convergence of the implicit-linear Euler scheme for semi-linear SPDEs with multiplicative noise
S Cox, J van Neerven
Numerische Mathematik 125 (2), 259-345, 2013
262013
Convergence rates of the splitting scheme for parabolic linear stochastic Cauchy problems
S Cox, J Van Neerven
SIAM Journal on Numerical Analysis 48 (2), 428-451, 2010
202010
Convergence in H\" older norms with applications to Monte Carlo methods in infinite dimensions
S Cox, M Hutzenthaler, A Jentzen, J van Neerven, T Welti
arXiv preprint arXiv:1605.00856, 2016
152016
Vector-valued stochastic delay equations—a semigroup approach
S Cox, M Górajski
Semigroup Forum 82 (3), 389-411, 2011
132011
Some remarks on tangent martingale difference sequences in L1-spaces
S Cox, M Veraar
Electronic Communications in Probability, 12 (2007), p. 421-433, 2007
102007
Stochastic Differential Equations in Banach Spaces: Decoupling, Delay Equations, and Approximations in Space and Time
SG Cox
PhD thesis, Delft University of Technology, 2012
72012
On decoupling in Banach spaces
S Cox, S Geiss
arXiv preprint arXiv:1805.12377, 2018
52018
On the mild It\^ o formula in Banach spaces
S Cox, A Jentzen, R Kurniawan, P Pušnik
arXiv preprint arXiv:1612.03210, 2016
42016
Pathwise space approximations of semi-linear parabolic SPDEs with multiplicative noise
S Cox, E Hausenblas
International Journal of Computer Mathematics 89 (18), 2460-2478, 2012
42012
Stochastic integration in quasi-Banach spaces
PA Cioica-Licht, SG Cox, MC Veraar
arXiv preprint arXiv:1804.08947, 2018
22018
A perturbation result for semi-linear stochastic differential equations in UMD Banach spaces
SG Cox, E Hausenblas
Journal of Evolution Equations 13 (4), 795-827, 2013
12013
A perturbation result for quasi-linear stochastic differential equations in UMD Banach spaces
S Cox, E Hausenblas
arXiv preprint arXiv:1203.1606, 2012
12012
Regularity and convergence analysis in Sobolev and H\" older spaces for generalized Whittle-Mat\'ern fields
SG Cox, K Kirchner
arXiv preprint arXiv:1904.06569, 2019
2019
Weak convergence rates for temporal numerical approximations of stochastic wave equations with multiplicative noise
S Cox, A Jentzen, F Lindner
arXiv preprint arXiv:1901.05535, 2019
2019
Wellposedness of Stochastic Differential Equations in Infinite Dimensions
C Groot, SG Cox
2017
Numerical Methods for Elliptic Partial Differential Equations with Random Coefficients
C Pizzigoni, SG Cox, RP Stevenson
2017
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–18